RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 5, Pages 525–532 (Mi mz6771)  

On algebraic independence of some numbers

A. A. Shmelev


Abstract: A theorem is proved about algebraic independence of values of the exponential function.

Full text: PDF file (508 kB)

English version:
Mathematical Notes, 1968, 4:5, 805–809

Bibliographic databases:

UDC: 511
Received: 20.03.1968

Citation: A. A. Shmelev, “On algebraic independence of some numbers”, Mat. Zametki, 4:5 (1968), 525–532; Math. Notes, 4:5 (1968), 805–809

Citation in format AMSBIB
\Bibitem{Shm68}
\by A.~A.~Shmelev
\paper On algebraic independence of some numbers
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 5
\pages 525--532
\mathnet{http://mi.mathnet.ru/mz6771}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=237440}
\zmath{https://zbmath.org/?q=an:0206.33802|0191.05502}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 5
\pages 805--809
\crossref{https://doi.org/10.1007/BF01111314}


Linking options:
  • http://mi.mathnet.ru/eng/mz6771
  • http://mi.mathnet.ru/eng/mz/v4/i5/p525

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:112
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020